# SDR F3LA99027

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 655812310
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - UPON TAKEOFF, FLIGHT CREW REPORTED NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON INTERMITTENTLY AFTER TAKEOFF. AIRCRAFT RETURNED TO LAS VEGAS WITHOUT INCIDENT.  MAINTENANCE REPLACED 13TH STAGE DUCT AND CHECKED OK.  (M)
